Concentration inequalities and limit theorems for randomized sums

Sergey G. Bobkov, Friedrich Götze

Research output: Contribution to journalReview articlepeer-review

17 Scopus citations

Abstract

Concentration properties and an asymptotic behaviour of distributions of normalized and self-normalized sums are studied in the randomized model where the observation times are selected from prescribed consecutive integer intervals.

Original languageEnglish (US)
Pages (from-to)49-81
Number of pages33
JournalProbability Theory and Related Fields
Volume137
Issue number1-2
DOIs
StatePublished - Jan 1 2007

Keywords

  • Central limit theorem
  • Concentration
  • Orthogonal polynomials
  • Pairwise independent random variables
  • Self-normalized statistics
  • Typical distributions

Fingerprint Dive into the research topics of 'Concentration inequalities and limit theorems for randomized sums'. Together they form a unique fingerprint.

Cite this